Doctor insights on:
Get it evaluated: These symptoms are relatively nonspecific and can be a component of several different conditions. It means that you need to see a doctor and have some tests run. ...Read more
With continuous exercise and proper nutrition to treat the daily threats of hypoglycaemia, is this condition curable not just a treatable daily chore?
Daily chore..: Sorry to say, but reactive hypoglycemia, which is typically what we experience, is not curable. Proper management includes smaller more frequent meals with as much as 35 grams of fiber for a woman/50 grams of fiber for a man divided evenly amongst the meals, with the intent of smoothening out the release of insulin from the pancreas throughout the day and night. ...Read moreSee 1 more doctor answer
I was treated for UTI 3 months ago with ciproflaxin could that be the cause of my loss of appetite. I also take carvedilol & nifecard XL 30mg for bp?
Not likely: Especially 3 months later.Get a more detailed answer ›
Talk to your doctor: You have an interesting problem that many obese people would love to have. Not to be kidding since this is serious, the first thing to do is to be thoroughly examined by a family doctor. Your thyroid gland needs to be examined also with blood tests. Then your diet history should be reviewed, studied, and tested to see if you are eating more calories than you are expending each day. ...Read moreSee 1 more doctor answer
Patience, time: The effects of radiation therapy take time to resolve. Appetite is one that may take some time and may be slowed in recovery by other continuing medical problems and medicines. The cancer that caused the need for radiation may also cause loss of appetite as can depression and other medical illnesses. ...Read moreSee 1 more doctor answer
Pls can u advice me ; what r the treatments /medicines for chronic gastritis. And chronic loss of appetite
What do I have and how can I cure it? I have cold sweats at night when i sleep
mucus build up in my chest
loss of appetite
Can be difficutl: This can be so severe that it's best to try a different type of medication--even a different stimulant. That said, some strategies can help. Insist on a big breakfast, and give the stimulant at or after it, not before. Lunch often is a no-go for many of these kids. Appetite eventually returns, hopefully before supper; if later, "go european, " and let them eat late--just make it nutritious. ...Read more
- Talk to a doctor live online for free
- What is the best appetite suppressant pill at gnc?
- Loss of appetite during period
- Cause swollen glands neck fatigue appetite headache eyes
- Ask a doctor a question free online
- Loss of appetite nausea fatigue dizziness
- Appetite suppressant and metabolism booster pills at gnc stores
- Loss of appetite after flu
- Loss of appetite
- Talk to a general internist online for free